Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 28, 2016Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 28, 2016, 4:17 PM EDT for Fayette County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 4:17 PM EDT (20:17 UTC)
Expired
Jun 28, 2016, 4:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Fayette County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WWUS82 KFFC 282017
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 28 2016
 
GAZ044-053>055-282045-
SOUTH FULTON GA-CLAYTON GA-COWETA GA-FAYETTE GA-
417 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...WESTERN CLAYTON...
NORTHEASTERN COWETA AND NORTHWESTERN FAYETTE COUNTIES UNTIL 445 PM
EDT...

AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER UNION CITY...OR 9
MILES NORTHWEST OF FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...EAST POINT...UNION CITY...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...CHATTAHOOCHEE HILL COUNTRY...SANDY CREEK AND
CANNONGATE.

LAT...LON 3365 8449 3353 8440 3340 8464 3357 8476
TIME...MOT...LOC 2017Z 054DEG 7KT 3356 8453 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 2:41 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 28, 2:41 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
241 PM EDT TUE JUN 28 2016

.SHORT TERM /Tonight through Wednesday Night/...
Latest surface analysis shows a pre-frontal trough near a Carrollton
to Gainesville line... with area radars showing numerous showers and
thunderstorms developing along and south of this trough axis.  Hires
radar models show this convection pushing south of the Atlanta metro
area by 4-5 pm... but think it could be slightly sooner. Expect the
frontal trough to continue sagging southward into central GA this
afternoon-evening... shifting the greater rain chances and
thunderstorm threat there through the afternoon and evening hours.
Although no widespread severe storms are expected with marginal
instability and forcing expected to persist... a few storms could
become strong and possibly even severe mainly across parts of
central GA during max heating... with strong gusty winds... very
heavy rain... and occasional cloud to ground lightning being the
main storm threats through the early to mid evening hours.

Models show the drier air spreading into north GA this afternoon and
overnight... and eventually spreading into central GA early
Wednesday morning. However... they agree on the trough/front
stalling somewhere near a Columbus to Macon line on Wednesday. This
will warrant holding onto a chance of mainly afternoon convection
for parts of central GA on Wednesday.

Otherwise... went with a mav and met blend through the period for
temps... and increased pops above guidance where needed for this
evening and then across parts of central GA for Wednesday afternoon.

39

.LONG TERM /Thursday through Tuesday/...
Only tweaks to the long term based on the latest guidance.
The July 4th weekend looks to be very summer-like with the
least shower and thunderstorm activity on Saturday and the most
on Monday. Stayed tuned to future forecasts.

BDL

Previous Discussion...
Models in good agreement through the long term. The eastern H5
trough will continue to have weak short waves moving rapidly
through the flow. This will be enough to continue the risk of
thunderstorms to parts of the CWA...mainly south of the fall line.
As the eastern trough flattens this weekend...a ridge of high
pressure will build into the Gulf of Mexico spreading moisture
into the Southeast U.S. This will increase chances of
thunderstorms across the CWA Saturday through Independence
Day...with the highest chances across north Georgia.

17

&&

.AVIATION...
18Z Update...
Scattered convection currently developing along a trough axis that
stretches across the Atlanta area will warrant a tempo -tsra from 18-
19z today for Atlanta area taf sites. Then this convection should
push south... with maybe a few lingering -shra around thru 20-21z
for ATL...but VCSH should handle that threat. AHN...CSG and MCN taf
sites will have the greater tsra threat thru the afternoon. All
convection should dissipate or push south of CSG and MCN by 23-24z
today. May see some patchy fog and low stratus in the morning with
wet grounds in place. Current NW winds around 8kts or less should
swing over to NE by 20-21z today... but then swing back NW by 06-09z
Wed. Expect a dry NW wind around 8kts or less on Wed... with
few to sct mid level cu/sc developing Wed afternoon.

//ATL Confidence...18Z Update...
Medium to High on all elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  92  68  91 /  20  20  20  30
Atlanta         71  92  71  90 /  20  10  10  20
Blairsville     62  86  61  84 /  10  10  10  30
Cartersville    66  91  64  90 /  10  10  10  20
Columbus        72  91  71  92 /  40  30  20  30
Gainesville     69  91  69  88 /  20  20  10  20
Macon           71  92  70  93 /  40  30  20  40
Rome            67  92  65  90 /  10  10  10  10
Peachtree City  68  91  67  91 /  30  20  10  20
Vidalia         74  91  73  92 /  70  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....BDL
AVIATION...39
Hazardous weather outlook, Jun 28, 3:47 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 AM EDT TUE JUN 28 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
347 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING.

A WEAK FRONTAL SYSTEM WILL MOVE INTO CENTRAL GEORGIA THIS
AFTERNOON. WITH THE COMBINATION OF DAYTIME HEATING...LINGERING
OUTFLOW BOUNDARIES FROM YESTERDAYS STORMS...AND THE INSTABILITY
ASSOCIATED WITH THE FRONTAL BOUNDARY...THUNDERSTORMS WILL BECOME
SCATTERED TO NUMEROUS WITH THE BEST CHANCE OF THUNDERSTORMS SOUTH
OF AN ATLANTA TO GAINESVILLE LINE. SOME OF THESE STORMS COULD BE
STRONG WITH GUSTY WINDS AS WELL AS FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN. THE BEST RISK OF STRONG STORMS WILL BE FROM NOON TO 10
PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE BEST CHANCES OF
THUNDERSTORMS WILL BE SATURDAY THROUGH MONDAY AS MOISTURE
INCREASES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 28, 3:19 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT TUE JUN 28 2016

GAZ082-281945-
BIBB GA-
319 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB COUNTY UNTIL
345 PM EDT...

AT 319 PM EDT...A STRONG THUNDERSTORM WAS CENTERED 8 MILES SOUTHWEST
OF DOWNTOWN MACON...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON AND RUTLAND.

LAT...LON 3270 8375 3272 8376 3271 8377 3272 8379
      3279 8376 3278 8354 3274 8358 3274 8360
      3270 8360 3270 8361 3267 8360
TIME...MOT...LOC 1919Z 274DEG 16KT 3274 8373
Special weather statement, Jun 28, 3:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT TUE JUN 28 2016

GAZ055-057-282000-
HENRY GA-CLAYTON GA-
329 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY AND
NORTHEASTERN CLAYTON COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTHEAST OF JONESBORO...MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STOCKBRIDGE...FOREST PARK...LAKE CITY...HIDDEN VALLEY
PARK...REX...LAKE SPIVEY...ELLENWOOD AND CONLEY.

LAT...LON 3364 8432 3364 8424 3363 8424 3363 8423
      3364 8422 3364 8418 3363 8418 3356 8413
      3356 8411 3353 8409 3350 8433
TIME...MOT...LOC 1924Z 338DEG 7KT 3362 8423
Special weather statement, Jun 28, 3:48 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT TUE JUN 28 2016

GAZ050-282015-
GREENE GA-
348 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 415 PM EDT...

AT 348 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENSBORO...MOVING
EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WOODVILLE...GRESHAMVILLE...PENFIELD AND CAREY.

LAT...LON 3349 8315 3354 8327 3354 8329 3356 8330
      3356 8331 3359 8334 3365 8333 3368 8312
TIME...MOT...LOC 1948Z 273DEG 15KT 3360 8327
Special weather statement, Jun 28, 3:50 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT TUE JUN 28 2016

GAZ072-082-083-282015-
TWIGGS GA-JONES GA-BIBB GA-
350 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
SOUTHEASTERN JONES AND EASTERN BIBB COUNTIES UNTIL 415 PM EDT...

AT 350 PM EDT...A STRONG THUNDERSTORM WAS OVER MACON...MOVING EAST AT
20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...JAMES...DRY
BRANCH...SKIPPERTON...
RUTLAND...FRANKLINTON...HUBER...GRISWOLDVILLE...MOUNTAIN
SPRINGS...MYRICKS MILL...POSTELL...FITZPATRICK...CROSS KEYS AND
MIDDLE GEORGIA REGIONAL AIRPORT.

LAT...LON 3268 8367 3288 8375 3299 8348 3275 8335
TIME...MOT...LOC 1950Z 250DEG 17KT 3282 8364
Special weather statement, Jun 28, 3:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 28 2016

GAZ049-050-060-282030-
MORGAN GA-GREENE GA-PUTNAM GA-
359 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...SOUTHERN
GREENE AND NORTHEASTERN PUTNAM COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR PHOENIX...OR 9 MILES
NORTHEAST OF EATONTON...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PHOENIX...REYNOLDS
PLANTATION...VEAZEY...SWORDS...PARKS MILL AND CAREY.

LAT...LON 3337 8335 3356 8334 3353 8313 3336 8316
TIME...MOT...LOC 1959Z 262DEG 12KT 3345 8332
Special weather statement, Jun 28, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 28 2016

GAZ044-053>055-282045-
SOUTH FULTON GA-CLAYTON GA-COWETA GA-FAYETTE GA-
417 PM EDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...WESTERN CLAYTON...
NORTHEASTERN COWETA AND NORTHWESTERN FAYETTE COUNTIES UNTIL 445 PM
EDT...

AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER UNION CITY...OR 9
MILES NORTHWEST OF FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...EAST POINT...UNION CITY...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...CHATTAHOOCHEE HILL COUNTRY...SANDY CREEK AND
CANNONGATE.

LAT...LON 3365 8449 3353 8440 3340 8464 3357 8476
TIME...MOT...LOC 2017Z 054DEG 7KT 3356 8453

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:47 PM EDTSpecial Weather StatementFFCBanks, Hall28 min
Jun 28, 2:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 28, 3:00 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 28, 3:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jun 28, 3:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 28, 3:48 PM EDTSpecial Weather StatementFFCGreene27 min
Jun 28, 3:50 PM EDTSpecial Weather StatementFFCBibb25 min
Jun 28, 3:59 PM EDTSpecial Weather StatementFFCGreene31 min
Jun 28, 4:06 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam39 min
Jun 28, 4:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jun 28, 4:32 PM EDTSpecial Weather StatementFFCBaldwin28 min
Jun 28, 4:46 PM EDTSevere Thunderstorm WarningFFCHancock, Washington32 min
Jun 28, 4:54 PM EDTSpecial Weather StatementFFCHancock36 min
Jun 28, 5:05 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington40 min
Jun 28, 5:20 PM EDTSpecial Weather StatementFFCGlascock25 min
Jun 28, 6:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 28, 7:08 PM EDTSpecial Weather StatementFFCToombs37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.